# SDR ASAA20191231737

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,368 hours, 10,933 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 7590361101
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE FILTER HOUSING OIL FILTER INDICATOR EXTENDED.  GROUNDED - YES.  REMOVED AND REPLACED LUBE FILTER ELEMENT IAW AMM 49-91-12 AND REPLACED FILTER HOUSING DELTA INDICATOR IAW AMM 49-91-13. OPS CHECKED GOOD.
